Posted by: winnie | 2009-05-05


ek kry panik aanvalle vir 12 jaar is op talomil 20 mg bly nou saudi arabia ek stres baie dieet maar verloor niks gewig nie is dit van die stres

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Talomil is a widely available version of the drug with the chemical name of Citalopram, which can indeed be useful in panic disorder as well as depression and other conditions ; and there are a number of alternaive meds similar in effects and benefits. One would hope that such a drug, especally if used in combination with a specific type of talking treatment called CBT ( Cognitive-Behaviour Therapy ) would help to clear up the panic attacks, rather than letting them endure for 12 years. Maybe an alternative medication could be more effective for you. But I don't know what psych services are available to you where you are. If your question is about the potential for SOME people on Talomil to gai weight more easily, that does happen --- SOME people an most antidepressants may gain weight more easily. Diet and exercise can still ehlp to reduce the weight, and maybe an alternative medicine won't have this particular side-effect in you. The stress of the panic attacks ( which should not be happening if the medicine suits you well ) would not in itself cause weight gain

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.